|dexadrine it's use
Mar 25, 2002
This is a very important question for me. In the early 1990's I was having trouble keeping up with multitasking at my job( my Dr. assumed it was hiv related)or possibly add. It is now several years later and I find that I have to take the medicine just to function. I am so scared that my brain is fried from this medicine. have you heard of this treatment-also consequences of long term use. My dose is 10mg. per day. Please answer this guestion-I am scared and depressed-
| Response from Mr. Shernoff
Using low doses of various stiimulants is a common treatment to help people with HIV who experience confusion or certain other aspects of neuro psychiatric HIV. There can be long term side effects and therefore it is essential that you discuss this with whomever prescribed you the drug. I am not a doctor so am not an expert on this. But since you are feeling frightened and depressed it would be important for you to talk about feeling this way at length with a psychopharmacologist who is an expert in working with people with HIV in order to have yourself evaluated. Once the evaluation is completed, then in consultation with this psychiatrist you can explore a variety of treatment options to determine which one might be best for you. Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Continuing To Enjoy Sex Gay Mixed Status Couples
- Finger Wound Comes In Contact With Vaginal Fluid
- Hiv Positive Disclosure Laws Washington, D.c.
- Hiv Risk Rubbing Penis With Slight Penetration
- How Accurate Is The Eia Antibody Test?
- Is Sharing Scissors/knife In A Hair Cutting Saloon Risky?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.